Alert archive / Minnesota / Special Weather Statements in 2014
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Sep 3, 2014, 12:13 PM CDT for Benton County, Minnesota. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2014, 12:13 PM CDT (17:13 UTC)
- Expired
- Sep 3, 2014, 1:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Twin Cities, MN
County Benton County, MN
The radar
The Minneapolis radar (KMPX), 77 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 5.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1649 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
856
WWUS83 KMPX 031713
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1213 PM CDT WED SEP 3 2014
MNZ049>051-031800-
BENTON-SHERBURNE-STEARNS-
1213 PM CDT WED SEP 3 2014
...THUNDERSTORMS MOVING OVER BENTON...SHERBURNE AND
STEARNS COUNTIES THROUGH 100 PM CDT...
AT 1211 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTH OF ST CLOUD...OR 9 MILES SOUTH OF SAUK
RAPIDS. THIS STORM WAS MOVING EAST AT 25 MPH.
HAIL UP TO DIME SIZE AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS
STORM. RAINFALL RATES NEAR 2 INCHES PER HOUR WILL LEAD TO PONDING OF
WATER IN LOW LYING AND LOCATIONS WITH POOR DRAINAGE.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ST AUGUSTA.
DUELM.
SANTIAGO.
GLENDORADO.
LAT...LON 4546 9376 4541 9403 4543 9405 4540 9408
4536 9426 4553 9434 4569 9376
TIME...MOT...LOC 1713Z 252DEG 24KT 4547 9417
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Sep 3, 6:04 AM CDT, 6 hours 9 minutes earlier.
Area forecast discussion, Sep 3, 6:04 AM CDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 604 AM CDT WED SEP 3 2014 .UPDATED FOR 12Z AVIATION DISCUSSION... ISSUED AT 558 AM CDT WED SEP 3 2014 && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 351 AM CDT WED SEP 3 2014 SEVERE WEATHER IS EXPECTED TO DEVELOP LATER THIS AFTERNOON ALONG A WARM FRONT THAT IS FORECAST TO LIFT NORTHWARD THROUGH THE CWA. MUCAPE AND DEEP SHEAR PROFILES SUPPORT STORMS CAPABLE OF PRODUCING LARGE HAIL...WITH LOW LEVEL HODOGRAPHS AND LCLS FAVORABLE FOR TORNADOES IF CONVECTION MANAGES TO BECOME SURFACE BASED ALONG THE WARM FRONT. THIS CONVECTION WILL EVENTUALLY GROW UPSCALE INTO AN MCS AFTER SUNSET AND SLIDE EAST SOUTHEAST INTO CENTRAL WISCONSIN BY THURSDAY MORNING ALONG THE NOSE OF THE LOW LEVEL JET...WHICH WILL MARK THE TRANSITION FROM A SEVERE WEATHER TO A HEAVY RAIN/FLOODING THREAT. THE MAIN DRIVER BEHIND THE SEVERE THREAT TODAY IS TWO-FOLD. FIRST...A POTENT SHORTWAVE WHICH AS OF THIS MORNING WAS LOCATED OVER WASHINGTON STATE ON THE POLEWARD SIDE OF A 100KT UPPER LEVEL JET WILL TRACK EASTWARD AND CROSS THE ROCKIES INTO MONTANA BY MIDDAY. LOW LEVEL THETA_E ADVECTION WILL OVERSPREAD THE UPPER MIDWEST AHEAD OF THIS WAVE...AND BOUNDARY LAYER DEWPOINTS NEAR 70 WILL SURGE INTO SOUTHERN MN. HOWEVER...THE WARM AIR ADVECTION WILL ACT TO CAP OFF THE CONVECTIVE POTENTIAL UNTIL A WEAK UPPER LEVEL WAVE ARRIVES LATER THIS AFTERNOON. THIS WAVE IS THE SECOND INGREDIENT NEEDED FOR SEVERE STORMS...AND ALTHOUGH SUBTLE...SHOULD BE ENOUGH TO DEVELOP AT LEAST ELEVATED CONVECTION ON THE PERIPHERY OF THE CAP. BASED ON THE BUFR SOUNDINGS OFF BOTH THE NAM AND GFS...THIS WILL BE MAINLY ALONG AND NORTH OF I-94. HERE...THE 800MB WARM LAYER IS MORE SUBDUED WITH AMPLE DEEP LAYER SHEAR. AT KSTC FOR EXAMPLE... 0-3KM HODOGRAPHS SHOW 300-400 M2/S2 OF STORM RELATIVE HELICITY BY 22/23Z. THE 03.00 RUNS OF THE HIRES WRFARW...WFRNMM...AND EMCNMM SUPPORT A MORE NORTHERN SOLUTION YET...WITH THE HIGHEST THREAT FOR SEVERE WEATHER NORTH OF A LINE FROM FERGUS FALLS...TO LAKE MILLE LACS...AND HAYWARD WI. AT THIS TIME...AM SLIGHTLY LEANING TOWARDS THIS NORTHERN SOLUTION BECAUSE FEEL THAT DESPITE THE INCREASING BOUNDARY LAYER MOISTURE TO THE SOUTH...THE WEAK SHORTWAVE WILL NOT BE STRONG ENOUGH TO OVERCOME THE SBCIN STEMMING FROM THE COMBINATION OF FILTERED SUNSHINE WITH THE STRENGTHENING CAP. THEREFORE STORMS WILL REMAIN ELEVATED...WITH PERHAPS A HAIL THREAT...DRIFT NORTHEAST OF THE FORECAST AREA WITH THE MEAN WIND...AND NOT REALIZE THE LOW LEVEL WIND FIELDS. IF STORMS START TO MOVE RIGHT...BE ON THE LOOKOUT FOR TORNADOGENESIS AS THIS IS EVIDENCE THAT THE STORM HAS INDEED TAPPED INTO THE HELICAL FLOW OF THE BOUNDARY LAYER. IN SUMMARY...THE STRENGTHENING CAP SHOULD KEEP CONVECTION AT BAY ACROSS THE SOUTH TODAY...WHILE A WEAK SHORTWAVE MOVING UP FROM THE SOUTHWEST WILL TRIGGER CONVECTION FARTHER NORTH. CONFIDENCE IS WAVERING REGARDING THE EXACT LOCATION OF THE SEVERE WEATHER...AND THIS MORNINGS ELEVATED CONVECTION MAY LIMIT THE NORTHWARD PROPAGATION OF THE WARM FRONT TODAY...BUT FOR NOW FEEL THAT THE NORTHERN HALF OF THE SPC DAY1 SEVERE OUTLOOK HAS A HIGHER RISK OF SEVERE WEATHER THAN THE SOUTHERN HALF. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 351 AM CDT WED SEP 3 2014 THUNDERSTORM ACTIVITY AT THE BEGINNING OF THE PERIOD WILL BE CONFINED TO PORTIONS OF WI WITH THE REMNANTS OF THE MCS PUSHING THROUGH TONIGHT...AND ACROSS WEST CENTRAL MN WHERE ANOTHER WEAK CLUSTER MAY BE PUSHING IN FROM OVERNIGHT DEVELOPMENT OVER THE DAKOTAS. THAT WILL PROBABLY BE ABOUT IT FOR CONVECTION THURSDAY UNTIL LATE AFTERNOON. A VERY WARM THERMAL RIDGE WILL BUILD NORTH INTO ERN MN AND WRN WI AHEAD OF THE COLD FRONT AND WILL LEAD TO BOUNDARY LAYER CAPPING ON THE ORDER OF 200-500 J/KG FOR MUCH OF THE DAY. GIVEN THE POSITIVELY TILTED NATURE OF THE SYSTEM... FORCING WITH THE FRONT AND MEAGER HEIGHT FALLS WILL VERY LIKELY NOT BE ENOUGH TO GENERATE MUCH ALONG THE FRONT. REDUCED POPS RATHER MARKEDLY INTO THE SCHC CATEGORY. DID NOT REMOVE THEM COMPLETELY DUE TO HI RES MODELS STILL DEVELOPING WEAK ELEVATED ECHOS OR ACCAS. THIS MAY JUST BE THE RESULT OF THE VERY UNSTABLE AIRMASS MODELS GENERATE. THE HIGH TEMPERATURE GRID WAS THE BIGGEST CHALLENGE THURSDAY. THE FRONT WILL BE COMING THROUGH DURING THE LATE MORNING/EARLY AFTERNOON WITH GOOD MIXING AND THE AFOREMENTIONED IMPRESSIVE THERMAL RIDGE JUST AHEAD OF IT. MODELS ARE IN PRETTY GOOD AGREEMENT WITH TIMING AND THE CHALLENGE STEMS MORE FROM HOW DEEP THE MIXING WILL GET BEFORE THE FRONT PUSHES THROUGH. IT IS USUALLY EASY TO MIX AT LEAST TO 925 MB WITH SOME SUN...IN WHICH CASE UPPER 80S WOULD BE ACHIEVED BY EARLY AFTERNOON. COULD SEE SOME 90S IN WI WHERE THE LONGEST POTENTIAL FOR HEATING WILL RESIDE. OBVIOUSLY ANY CHANGE IN TIMING THE FRONT OR CONSIDERABLE CLOUDINESS WOULD IMPACT THESE HIGHS A BIT. IT IS SOMEWHAT INTERESTING TO NOTE THAT ALL GLOBAL MODELS...INCLUDING THE GFS COLD BIAS...BRING 2M TEMPS INTO THE UPPER 80S AT 18Z. MUCH COOLER AIR WILL FOLLOW THE FRONT FOR THE REST OF THE WEEK. DRY CONDITIONS ARE FORECAST THROUGH SUNDAY NIGHT. NEXT CHANCE FOR THUNDERSTORMS WILL ACCOMPANY A STRONG CYCLONE TRAVERSING SOUTHERN CANADA EARLY NEXT WEEK. KEPT POPS IN THE CHC CATEGORY...ALTHOUGH MODELS ARE IN PRETTY GOOD AGREEMENT FOR THIS RANGE. IF THIS TREND CONTINUES...THE NEXT COUPLE SHIFTS MAY CONSIDER ALLOWING LIKELY POPS. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 558 AM CDT WED SEP 3 2014 THUNDERSTORMS IN WESTERN MN SHOULD GRADUALLY WEAKEN TO SHOWERS AS THEY SLOWLY DRIFT EASTWARD THIS MORNING. LATER THIS AFTERNOON THUNDERSTORMS WILL DEVELOP NEAR KAXN/KSTC AND COULD PRODUCE SEVERE WEATHER. THERE IS SOME INDICATION THE STORMS COULD BUILD SOUTHEAST OVERNIGHT AND AFFECT KRNH/KMSP/KEAU. GUIDANCE CONTINUES TO SHOW LOW CLOUDS LATE TONIGHT INTO THURSDAY MORNING...SO WILL CONTINUE THIS TREND IN THE TAFS. KMSP... MORNING CONVECTION OUT WEST SHOULD TAPER OFF TO SHOWERS...SO HAVE VFR PRECIP COMING IN BY MID MORNING. LATER THIS EVENING AND OVERNIGHT IT APPEARS THAT THE MAJORITY OF THE PRECIP WILL BE NORTH OF KMSP...SO HAVE NARROWED DOWN THE THUNDER WINDOW. WILL CONTINUE TO MONITOR THE TRENDS. /OUTLOOK FOR KMSP/ THU...MVFR/IFR CIGS/VSBYS POSSIBLE EARLY THEN SCT TSRA IN THE AFTN. WINDS S 10-15 KTS BCMG W AT 10G20KTS. FRI...VFR. WINDS NW 10G15 KTS. SAT...VFR. WINDS W 05 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...JRB LONG TERM...BORGHOFF AVIATION...JRB
Hazardous weather outlook, Sep 3, 3:52 AM CDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 352 AM CDT WED SEP 3 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 040900- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 352 AM CDT WED SEP 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY...ESPECIALLY NORTH OF I-94. SOME STORMS WILL BE STRONG TO SEVERE. THE MAIN THREAT IS LARGE HAIL...BUT A FEW TORNADOES ARE POSSIBLE AS WELL AS HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED AGAIN LATE THURSDAY IN EASTERN MN AND WESTERN WI. SEVERE WEATHER IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON. JRB
In the hours before
Special weather statement, Sep 3, 10:54 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1054 AM CDT WED SEP 3 2014 MNZ059-031645- WRIGHT- 1054 AM CDT WED SEP 3 2014 ...THUNDERSTORMS MOVING OVER SOUTHERN WRIGHT COUNTY THROUGH 1145 AM CDT... AT 1053 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTHEAST OF HUTCHINSON...OR 16 MILES SOUTHWEST OF MAPLE LAKE. THIS STORM WAS MOVING EAST AT 25 MPH. HAIL UP TO NICKEL SIZE IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... COKATO. SMITH LAKE. HOWARD LAKE. RASSAT. WAVERLY. MONTROSE. LAT...LON 4519 9381 4498 9380 4497 9426 4516 9425 TIME...MOT...LOC 1554Z 268DEG 24KT 4507 9424
Local storm report, Sep 3, 11:10 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1110 AM CDT WED SEP 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM HAIL 4 NNW STEWART 44.78N 94.52W
09/03/2014 E0.50 INCH RENVILLE MN TRAINED SPOTTER
ONE TO TWO INCHES DEEP PILES...STILL THERE AN HOUR LATER
MINOR CROP DAMAGE NOTED IN NEARBY CORN FIELDS.
&&
CARLYONLocal storm report, Sep 3, 11:34 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1134 AM CDT WED SEP 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN HUTCHINSON 44.89N 94.37W
09/03/2014 E0.00 INCH MCLEOD MN PUBLIC
STREET FLOODING REPORTED VIA TWITTER PICTURE.
&&
CARLYONSpecial weather statement, Sep 3, 11:54 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1154 AM CDT WED SEP 3 2014
MNZ047-055-031730-
STEVENS-SWIFT-
1154 AM CDT WED SEP 3 2014
...THUNDERSTORMS MOVING INTO SOUTHERN STEVENS AND NORTHWEST SWIFT
COUNTIES THROUGH 1230 PM CDT...
AT 1151 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTHWEST OF LAKE OLIVER. THIS STORM WAS MOVING
NORTHEAST AT 35 MPH.
HAIL UP TO NICKEL SIZE AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LAKE OLIVER.
HANCOCK.
LAT...LON 4564 9576 4558 9575 4542 9575 4529 9599
4530 9613 4534 9614 4540 9612 4541 9615
4543 9615
TIME...MOT...LOC 1654Z 237DEG 32KT 4538 9603Local storm report, Sep 3, 12:03 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1203 PM CDT WED SEP 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM HAIL 2 W COKATO 45.08N 94.23W
09/03/2014 M0.75 INCH WRIGHT MN AMATEUR RADIO
&&
CARLYONSpecial weather statement, Sep 3, 12:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1213 PM CDT WED SEP 3 2014
MNZ049>051-031800-
BENTON-SHERBURNE-STEARNS-
1213 PM CDT WED SEP 3 2014
...THUNDERSTORMS MOVING OVER BENTON...SHERBURNE AND
STEARNS COUNTIES THROUGH 100 PM CDT...
AT 1211 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTH OF ST CLOUD...OR 9 MILES SOUTH OF SAUK
RAPIDS. THIS STORM WAS MOVING EAST AT 25 MPH.
HAIL UP TO DIME SIZE AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS
STORM. RAINFALL RATES NEAR 2 INCHES PER HOUR WILL LEAD TO PONDING OF
WATER IN LOW LYING AND LOCATIONS WITH POOR DRAINAGE.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ST AUGUSTA.
DUELM.
SANTIAGO.
GLENDORADO.
LAT...LON 4546 9376 4541 9403 4543 9405 4540 9408
4536 9426 4553 9434 4569 9376
TIME...MOT...LOC 1713Z 252DEG 24KT 4547 9417The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 5:03 AM CDT | Special Weather Statement | MPX | Chippewa | 42 min |
| Sep 3, 6:42 AM CDT | Special Weather Statement | MPX | Chippewa | 2 hr |
| Sep 3, 6:44 AM CDT | Special Weather Statement | MPX | Swift | 2 hr |
| Sep 3, 8:15 AM CDT | Special Weather Statement | MPX | Kandiyohi | 2 hr |
| Sep 3, 8:41 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, McLeod, Meeker, Renville | 49 min |
| Sep 3, 9:06 AM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville, Sibley | 39 min |
| Sep 3, 9:42 AM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Sibley | 23 min |
| Sep 3, 10:04 AM CDT | Special Weather Statement | MPX | McLeod | 26 min |
| Sep 3, 10:15 AM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod | 24 min |
| Sep 3, 10:54 AM CDT | Special Weather Statement | MPX | Wright | 51 min |
| Sep 3, 11:15 AM CDT | Severe Thunderstorm Warning | MPX | Wright | 30 min |
| Sep 3, 11:54 AM CDT | Special Weather Statement | MPX | Stevens | 36 min |
| Sep 3, 12:16 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens | 44 min |
| Sep 3, 12:25 PM CDT | Special Weather Statement | MPX | Todd | 35 min |
| Sep 3, 12:49 PM CDT | Special Weather Statement | MPX | Sherburne | 41 min |
| Sep 3, 12:55 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stevens | 50 min |
| Sep 3, 1:34 PM CDT | Flash Flood Warning | MPX | Pope | 3 hr |
| Sep 3, 1:40 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stearns | 35 min |
| Sep 3, 2:04 PM CDT | Special Weather Statement | MPX | Todd | 41 min |
| Sep 3, 2:46 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 44 min |
| Sep 3, 3:14 PM CDT | Severe Thunderstorm Warning | MPX | Morrison | 31 min |
| Sep 3, 3:27 PM CDT | Special Weather Statement | MPX | Todd | 48 min |
| Sep 3, 3:40 PM CDT | Special Weather Statement | MPX | Kanabec | 50 min |
| Sep 3, 4:00 PM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs | 30 min |
| Sep 3, 4:13 PM CDT | Special Weather Statement | MPX | Morrison | 47 min |
| Sep 3, 4:22 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison | 53 min |
| Sep 3, 4:34 PM CDT | Special Weather Statement | MPX | Morrison | 41 min |
| Sep 3, 5:02 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec | 43 min |
| Sep 3, 5:28 PM CDT | Special Weather Statement | MPX | Todd | 3 hr |
| Sep 3, 5:55 PM CDT | Flash Flood Warning | MPX | Morrison | 3 hr |
| Sep 3, 5:59 PM CDT | Special Weather Statement | MPX | Mille Lacs, Morrison | 3 hr |
| Sep 3, 6:54 PM CDT | Special Weather Statement | MPX | Mille Lacs | 51 min |
| Sep 3, 6:36 PM CDT | Special Weather Statement | MPX | Polk | 24 min |
| Sep 3, 6:49 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 26 min |
Nearby
Special Weather Statements in Minnesota, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.